# SDR FXGA202101062101

- Difficulty date: January 6, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N794AJ
- Make and model: Boeing 727227
- Aircraft serial: 21243
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Hinge Fitting
- Condition: Corroded
- Location: Lt Wing Le Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORRODED HINGE FITTING FOR L/H WING #1 LEADING EDGE FLAP AT W/STA 283L. TO REMOVE AND REPLACE A CORRODED FITTING ON #1 LEADING EDGE FLAP (W/STA 283L). REMOVE CORRODED FITTING. MANUFACTURE NEW FITTING PER DRAWINGS NUMBER 65-16273 AND BAC 1508-128. INSTALL NEW FITTING PER B727 SRM 51-30-2.
